MAUDE Adverse Event Report: MEDICAL WOODY MOUNTAIN B/P GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDICAL WOODY MOUNTAIN B/P GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC181400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, users are made aware of the risks associated with endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Specifically, the ifu warns that adverse events that may occur and / or require intervention include but are not limited to endoleak.
 
Event or Problem Description
On (b)(6) 2011, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.Reportedly, the aneurysm has enlarged by about 8 mm per every year since 2015.On an unknown date in (b)(6) 2021, it was confirmed that the diameter of the aneurysm was 107 mm, and migration and a distal type i endoleak on left side were discovered.On (b)(6) 2021, a reintervention to place an additional stent graft was performed.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
G1: placed correct manufacturing information in wrong section on previous supplemental report.
 
Additional Manufacturer Narrative
H6: added component code 515.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDICAL WOODY MOUNTAIN B/P
3750 w kiltie lane
flagstaff AZ 86005
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w kiltie lane
flagstaff AZ 86005
Manufacturer Contact
douglas rhodes
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12447733
Report Number3007284313-2021-01580
Device Sequence Number19728308
Product Code MIH
UDI-Device Identifier00733132610020
UDI-Public00733132610020
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model NumberPXC181400
Device Catalogue NumberPXC181400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer12/15/2021
12/17/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date12/15/2021
12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale